# SDR FDEA202306271276

- Difficulty date: June 27, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300*
- Aircraft serial: 771
- Aircraft time: 36,756 hours, 20,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5327541120390
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN DECK COMPT FOUND 1EA CLS ADAPTER-FLANGE AREA WORN LOCATION AT FR68,   BETWEEN Y-1378 AND Y-1778 DAMAGED CLS ADAPTER REPLACED NEW PART, INSTALLED WITH HI-LOK I.A.W A300-600F SRM 51-  72-10-001, PAGE.2 AND 51-40-21-001, PARA.7, PAGE.24 - PAGE.50
